Osteoporosis Meds Linked to Heart Pro...

Osteoporosis Meds Linked to Heart Problem

There are 7 comments on the CBC News story from Oct 27, 2008, titled Osteoporosis Meds Linked to Heart Problem. In it, CBC News reports that:

The popular bone-building medications known as bisphosphonates may have a rare, but serious, cardiac side effect.

Join the discussion below, or Read more at CBC News.

makov

Zurich, Switzerland

#1 Oct 28, 2008
here we go with the next trouble!

calcitonin seems definitly the only drug out there that is safe
gogobar

Thailand

#2 Oct 30, 2008
makov wrote:
here we go with the next trouble!
calcitonin seems definitly the only drug out there that is safe
What about strontium citrate ?
AmandaS

Los Angeles, CA

#4 Apr 30, 2012
It looks things are going worse for this kind of drug which should serve a reminder for everyone to be careful.
http://www.fosamaxfemurfracturelawsuit.com
Chester

UK

#5 Sep 13, 2012
Osteoporosis has afflicted mostly ageing men and women. To suffer from fractures from extremely weak bones, and a heart problem as a side effect of a drug that's indicated for another disease may be overwhelming. It helps to know where a patient may stand against these adverse effects. Current and comprehensive material at http://www.fosamax-lawsuit.net may be of great help.
Shiver Y

Idaho Falls, ID

#6 Oct 20, 2012
This finding is unfortunate for those taking osteoporosis meds. People should read more about the osteoporosis meds that they take here. http://www.fosamaxclassaction.us
Sandy

San Jose, CA

#7 Jan 31, 2013
No clear association between oral bisphosphonate use and atrial fibrillation has been confirmed. However, mostly of the women who took oral bisphosphonates suffered from heart disease. Visit http://www.fosamaxinjurylawsuitcenter.com/cla... for more related information.
Say No to GMOs

Allentown, PA

#8 Jan 31, 2013
While some prescription drugs can be necessary, the less you can get away with taking, the better off you will be. Most if not all of these drugs have side effects and some are so dangerous, they may not be worth the risk. I have arthritis and Rheumatoid arthritis but I refuse to take any drug for it because I don't need something else to go wrong. The result is that you end up being on other drugs to counteract the side effects of the other meds you're on. Not worth it, in my opinion.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Science / Technology Discussions

Title Updated Last By Comments
News "Science vs. Religion: What Scientists Really T... (Jan '12) 49 min positronium 87,373
How to Recover Deleted Text Messages, iMessages... (Nov '16) 3 hr andytomson 6
Pass4sure Cisco 400-051 Question Answers - CCIE... 12 hr herrypotter 4
News Police accuse Netanyahu associate of trying to ... 16 hr Left wing Israeli 2
Wearing diapers makes people incotinent BEWARE (Dec '10) 23 hr Bedwetter669 42
News Perrone Robotics Collaborates With Machine Lear... Tue Gematria News Sta... 1
News Sea ice cover at both poles at lowest point of ... (Mar '17) Mon Into The Night 66
More from around the web